Groups with multiple operators
Matematika, Tome 3 (1959) no. 4, pp. 55-106
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MAT_1959_3_4_a1,
author = {Ph. J. Higgins},
title = {Groups with multiple operators},
journal = {Matematika},
pages = {55--106},
year = {1959},
volume = {3},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MAT_1959_3_4_a1/}
}
Ph. J. Higgins. Groups with multiple operators. Matematika, Tome 3 (1959) no. 4, pp. 55-106. http://geodesic.mathdoc.fr/item/MAT_1959_3_4_a1/